Home Search Menu Profile

Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Skin, nails, Hair, Dermatology on Skin Issue

person-avatar

Asking for Self, Female, 22 years old, Rawalpindi

Redness due to hyderquin plus cream. Will thus redness go away or not??. I had acne marks/hyper pigmentation which i tried to lighten up using hyderquin, i have only used it as a spot treatment but still it have left red patches/redness. Will this redness go away or i have to face some consequences??

Dermatologist in Rawalpindi - Dr. Nadia Bashir

Dr. Nadia Bashir - Dermatologist

MBBS, MCPS (Dermatology) | Rawalpindi

review-stars

275 Positive Reviews

consult for proper treatment dear

Dermatologist in Karachi - Dr. Aamir Chippa

Dr. Aamir Chippa - Dermatologist

MBBS, DDCD | Karachi

review-stars

330 Positive Reviews

it will go. use betamethasone cream for 5 days.
for pigmentation treatment please my clinic in Gulshan e iqbal BLK 14 or video consultation thru Marham.pk
Regards

Dermatologist in Islamabad - Dr. Khalid Aslam

Dr. Khalid Aslam - Dermatologist

MBBS, Dip. Dermatology (Thailand), Dip. Dermatology (Pakistan), Fellow Laser Dermatosurgey (Thailand) | Islamabad

review-stars

281 Positive Reviews

book appointment

https://www.marham.pk/online-consultation/dermatologist/islamabad/dr-khalid-aslam-21906

Dermatologist in Karachi - Dr. Irfan Ahmed Kakezai

Dr. Irfan Ahmed Kakezai - Dermatologist

MD, Ph.D. (Medicine), Certified Aesthetician, Masters Of Public Health - USA | Karachi

review-stars

10 Positive Reviews

Book appointment for evaluation

Plastic Surgeon in Lahore - Dr. Rohma Awais

aoa. thank you for asking .yes this redness is just a minor side effect of the cream. it happens to those with sensitive skin. it will fade away gradually. try not to apply anything except a moisturizer till it subsides.

Plastic Surgeon in Karachi - Dr. Syed Adil Asif Zaidi

Dr. Syed Adil Asif Zaidi - Plastic Surgeon

MBBS, FCPS | Karachi

review-stars

41 Positive Reviews

Over use of hydroquinone plus has sideffects that can be mostly this reddness and a particular one called ochronosis. It is recommended that you stop it after 3 weeks. #consultantsmdplasticsurgery

Dermatologist in Hyderabad - Dr. Noor Ul Ain Syed

Dr. Noor Ul Ain Syed - Dermatologist

MBBS, D. Derma | Hyderabad

review-stars

4 Positive Reviews

Dear first of all dont use hyderquin plus without any dermatologist prescription . Well stop using it right now . We can further discuss n use different medicine to treat ur problem

Attach Photo here:


Consult with Doctor Online

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online

Book Appointment

View All Categories (A-Z)

Find the Questions asked in Other Categories